# SDR UALA2010122804752

- Difficulty date: December 27, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 82,526 hours, 10,063 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Elevator
- Condition: Odor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRIC ODOR WHEN ELEVATOR OPERATED.  INSPECTION AND OPS CHECK ON WIRING AND MOTORS, NO EVIDENCE OF OVERHEATING OR ABNORMALITY, OPS SUSPECT RESIDUAL GREASE ON MOTORS.  MOTORS FULLY CLEANED.  LIFT OPERATED DURING CATERING LOADING, NO ODOR.
